# SDR DALA1225206714

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 39,748 hours, 14,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT UNDER DOOR 3L.  REPAIRED PER ERA 502517-14 REV A.
